# SDR DALA2017062605002

- Difficulty date: June 25, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 58,357 hours, 22,926 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE PASSENGER CABIN BS 663.75,  LBL 34 PRESSURE BULKHEAD WEB CRACKED.  MAINTENANCE CUT OUT THE DAMAGE AND REPAIRED IAW SRM 57-10-10, REPAIR 3.
